# SDR DL76L080034

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 81,423 hours, 12,194 cycles
- Engine: Pwa PW4060
- Engine time: 13,815 hours, 17,948 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: P2578
- Condition: Shutdown
- Location: Apu Compartment
- Part time: 13,815 hours, 17,948 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED APU DUE TO AUTO SHUT DOWN DUE TO LOW OIL PRESS AND WOULD NOT START AFTER SERVICING, SN OFF P2578, S/N ON P1078.
